RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2010, том 7, страницы 166–249 (Mi semr241)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

Оптимальное и квазиоптимальное по расходу ресурсов управления динамическими системами

В. М. Александров

Институт математики им. С. Л. Соболева СО РАН

Аннотация: A numerical method of solving the problem on minimization of consumption resources for dynamic systems is proposed. The method is based on developing finite control translating a linear system in the fixed time from an initial state to a desired final state and allowing the structure of resource consumption optimal control to be calculated. The technique is given for an initial approximation to be specified an iterative algorithm of calculating the optimal control is considered. The system of linear algebraic equations is obtained that relates the increments of initial conditions for an adjoint system to the increments of phase coordinates about a given final state. A calculating algorithm is offered. The calculating process with sequence of the controls is proved to converge to the resource consumption optimal control. The radius of local convergence is found, its quadratic rate being determined. The results of modeling and calculating are presented. The method is generalized to disturbed dynamic systems. The features of real-time control are considered. An approximate method of solving the problem on minimization of resource consumption is proposed, estimation of closeness between the approximate and the optimal solutions being obtained with the technique to reduce their discrepancy. One more iterative algorithm using an approximate solution as initial one is considered for the problem in question to be solved.

Ключевые слова: optimal control, finite control, quasi-optimal control, resource consumption, linear system, phase trajectory, swit-ching moment, adjoint system, variation, iteration, convergence, disturbance, real time, approximal solution, estimation of close-ness.

Полный текст: PDF файл (733 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 519.626.1
MSC: 49N05
Поступила 7 июля 2010 г., опубликована 31 августа 2010 г.

Образец цитирования: В. М. Александров, “Оптимальное и квазиоптимальное по расходу ресурсов управления динамическими системами”, Сиб. электрон. матем. изв., 7 (2010), 166–249

Цитирование в формате AMSBIB
\RBibitem{Ale10}
\by В.~М.~Александров
\paper Оптимальное и квазиоптимальное по расходу ресурсов управления динамическими системами
\jour Сиб. электрон. матем. изв.
\yr 2010
\vol 7
\pages 166--249
\mathnet{http://mi.mathnet.ru/semr241}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr241
  • http://mi.mathnet.ru/rus/semr/v7/p166

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. М. Александров, В. А. Дыхта, “Приближенное решение задачи минимизации расхода ресурсов. I. Формирование квазиоптимального управления”, Сиб. журн. индустр. матем., 14:2 (2011), 3–14  mathnet  mathscinet; V. M. Aleksandrov, V. A. Dykhta, “Approximate solution to the resource consumption minimization problem. I. Construction of a quasioptimal control”, J. Appl. Industr. Math., 5:4 (2011), 467–477  crossref
    2. В. М. Александров, “Оптимальное по расходу ресурса управление с интервальными ограничениями”, Сиб. журн. индустр. матем., 21:2 (2018), 3–16  mathnet  crossref  elib; V. M. Aleksandrov, “Optimal resource consumption control with interval restrictions”, J. Appl. Industr. Math., 12:2 (2018), 201–212  crossref
  • Просмотров:
    Эта страница:269
    Полный текст:79
    Литература:47
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020